Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 6  |  Page : 682--684

A rare case of isoniazid-induced erythroderma

Yashika Garg1, Rajeshwari Gore1, Sourabh Jain2, Arun Kumar1 
1 Department of Pharmacology, Vardhman Mahavir Medical College and Safdarjung Hospital, New Delhi, India
2 Department of Dermatology, Vardhman Mahavir Medical College and Safdarjung Hospital, New Delhi, India

Correspondence Address:
Dr. Yashika Garg
Department of Pharmacology, Vardhman Mahavir Medical College and Safdarjung Hospital, New Delhi
India

Tuberculosis is a common infectious disease in developing countries. Isoniazid is established the first-line antitubercular drug and an essential component of all antitubercular regimens. Erythroderma caused by isoniazid is an uncommon but serious adverse drug reaction. We report here a case of a 63-year-old female patient who presented with generalized redness and scaling with itching after 8 weeks of antitubercular treatment (ATT). ATT was stopped immediately, and antihistaminics were started. The patient improved over a period of 2 weeks. On sequential rechallenge, she developed similar lesions all over the body with isoniazid, hence confirming the diagnosis of isoniazid-induced erythroderma.


How to cite this article:
Garg Y, Gore R, Jain S, Kumar A. A rare case of isoniazid-induced erythroderma.Indian J Pharmacol 2015;47:682-684


How to cite this URL:
Garg Y, Gore R, Jain S, Kumar A. A rare case of isoniazid-induced erythroderma. Indian J Pharmacol [serial online] 2015 [cited 2020 Sep 21 ];47:682-684
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=6;spage=682;epage=684;aulast=Garg;type=0